Please use this identifier to cite or link to this item: http://hdl.handle.net/1880/48617
Title: Diffusion Approximations of the Geometric Markov Renewal Processes and Option Price Formulas
Authors: Swishchuk, Anatoliy
Islam, M. Shafiqul
Issue Date: 8-Nov-2010
Publisher: Hindawi Publishing Corporation
Citation: Anatoliy Swishchuk and M. Shafiqul Islam, “Diffusion Approximations of the Geometric Markov Renewal Processes and Option Price Formulas,” International Journal of Stochastic Analysis, vol. 2010, Article ID 347105, 21 pages, 2010. doi:10.1155/2010/347105.
Description: Funding provided by the Open Access Authors Fund.
URI: http://hdl.handle.net/1880/48617
Appears in Collections:Swishchuk, Anatoliy

Files in This Item:
File Description SizeFormat 
Swishchuk_IJSA_2010.pdf595.44 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons